# SDR DALA102679763

- Difficulty date: February 3, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-41
- Aircraft serial: 47774
- Aircraft time: 87,479 hours, 77,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 185-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION ON FLOOR SUPPORT BS 185-200 BL0.  REPAIRED IAW SRM 53-01-1,53-12-1,51-10-01,51-30-5,51-10-4,51-10-3.
